\begin{thebibliography}{GHS03} \bibitem[Bak08]{Baker} H.~F. Baker. \newblock On the {I}nvariants of a {B}inary {Q}uintic and the {R}eality of its {R}oots. \newblock {\em Proc. London Math. Soc.}, S2-6(1):122, 1908. \bibitem[Bea77]{BeauvillePrym} Arnaud Beauville. \newblock Vari\'et\'es de {P}rym et jacobiennes interm\'ediaires. \newblock {\em Ann. Sci. \'Ecole Norm. Sup. (4)}, 10(3):309--391, 1977. \bibitem[Bru78]{Brumer} Armand Brumer. \newblock Remarques sur les couples de formes quadratiques. \newblock {\em C. R. Acad. Sci. Paris S\'er. A-B}, 286(16):A679--A681, 1978. \bibitem[Cas04]{Castravet} Ana-Maria Castravet. \newblock Rational families of vector bundles on curves. \newblock {\em Internat. J. Math.}, 15(1):13--45, 2004. \bibitem[Che06]{Cheltsov} Ivan Cheltsov. \newblock Nonrational nodal quartic threefolds. \newblock {\em Pacific J. Math.}, 226(1):65--81, 2006. \bibitem[DI87]{DI} Pierre Deligne and Luc Illusie. \newblock Rel\`evements modulo {$p^2$} et d\'ecomposition du complexe de de {R}ham. \newblock {\em Invent. Math.}, 89(2):247--270, 1987. \bibitem[DIM11]{DIM2} Olivier Debarre, Atanas Iliev, and Laurent Manivel. \newblock On nodal prime {F}ano threefolds of degree 10. \newblock {\em Sci. China Math.}, 54(8):1591--1609, 2011. \bibitem[DIM12]{DIM} Olivier Debarre, Atanas Iliev, and Laurent Manivel. \newblock On the period map for prime {F}ano threefolds of degree 10. \newblock {\em J. Algebraic Geom.}, 21(1):21--59, 2012. \bibitem[dJS03]{dJS} A.~J. de~Jong and J.~Starr. \newblock Every rationally connected variety over the function field of a curve has a rational point. \newblock {\em Amer. J. Math.}, 125(3):567--580, 2003. \bibitem[Don81]{DonagiBAMS} Ron Donagi. \newblock The tetragonal construction. \newblock {\em Bull. Amer. Math. Soc. (N.S.)}, 4(2):181--185, 1981. \bibitem[Esn03]{Esn} H{\'e}l{\`e}ne Esnault. \newblock Varieties over a finite field with trivial {C}how group of 0-cycles have a rational point. \newblock {\em Invent. Math.}, 151(1):187--191, 2003. \bibitem[GHS03]{GHS} Tom Graber, Joe Harris, and Jason Starr. \newblock Families of rationally connected varieties. \newblock {\em J. Amer. Math. Soc.}, 16(1):57--67 (electronic), 2003. \bibitem[Has09]{HasCMI} Brendan Hassett. \newblock Rational surfaces over nonclosed fields. \newblock In {\em Arithmetic geometry}, volume~8 of {\em Clay Math. Proc.}, pages 155--209. Amer. Math. Soc., Providence, RI, 2009. \bibitem[HH13]{HH} Brendan Hassett and Donghoon Hyeon. \newblock Log minimal model program for the moduli space of stable curves: the first flip. \newblock {\em Ann. of Math. (2)}, 177(3):911--968, 2013. \bibitem[Hos96]{Hosoh} Toshio Hosoh. \newblock Automorphism groups of quartic del {P}ezzo surfaces. \newblock {\em J. Algebra}, 185(2):374--389, 1996. \bibitem[HRS05]{HRS} Joe Harris, Mike Roth, and Jason Starr. \newblock Curves of small degree on cubic threefolds. \newblock {\em Rocky Mountain J. Math.}, 35(3):761--817, 2005. \bibitem[HT12a]{HTembed} Brendan Hassett and Yuri Tschinkel. \newblock Embedding pointed curves in {$K3$} surfaces, 2012. \bibitem[HT12b]{HTquad} Brendan Hassett and Yuri Tschinkel. \newblock Spaces of sections of quadric surface fibrations over curves. \newblock In {\em Compact moduli spaces and vector bundles}, volume 564 of {\em Contemp. Math.}, pages 227--249. Amer. Math. Soc., Providence, RI, 2012. \bibitem[IM00]{IM} A.~Iliev and D.~Markushevich. \newblock The {A}bel-{J}acobi map for a cubic threefold and periods of {F}ano threefolds of degree 14. \newblock {\em Doc. Math.}, 5:23--47 (electronic), 2000. \bibitem[IM07]{IM2} Atanas Iliev and Dimitri Markushevich. \newblock Parametrization of sing {$\Theta$} for a {F}ano 3-fold of genus 7 by moduli of vector bundles. \newblock {\em Asian J. Math.}, 11(3):427--458, 2007. \bibitem[JHS]{HRS2} M.~Roth J.~Harris and J.~Starr. \newblock {A}bel-{J}acobi maps associated to smooth cubic threefolds. \newblock arXiv:math/0202080. \bibitem[Kan89]{Kanev} Vassil Kanev. \newblock Intermediate {J}acobians and {C}how groups of three-folds with a pencil of del {P}ezzo surfaces. \newblock {\em Ann. Mat. Pura Appl. (4)}, 154:13--48, 1989. \bibitem[Koi88]{Koita} Masanori Koitabashi. \newblock Automorphism groups of generic rational surfaces. \newblock {\em J. Algebra}, 116(1):130--142, 1988. \bibitem[Kol96]{KollarRC} J{\'a}nos Koll{\'a}r. \newblock {\em Rational curves on algebraic varieties}, volume~32. \newblock Springer-Verlag, Berlin, 1996. \bibitem[Lan55]{Lang} Serge Lang. \newblock Abelian varieties over finite fields. \newblock {\em Proc. Nat. Acad. Sci. U.S.A.}, 41:174--176, 1955. \bibitem[Lee]{Leep} David~B. Leep. \newblock The {A}mer-{B}rumer theorem over arbitrary fields. \newblock Preprint. \bibitem[MM93]{MM} Toshiki Mabuchi and Shigeru Mukai. \newblock Stability and {E}instein-{K}\"ahler metric of a quartic del {P}ezzo surface. \newblock In {\em Einstein metrics and {Y}ang-{M}ills connections ({S}anda, 1990)}, volume 145 of {\em Lecture Notes in Pure and Appl. Math.}, pages 133--160. Dekker, New York, 1993. \bibitem[MT01]{MT} D.~Markushevich and A.~S. Tikhomirov. \newblock The {A}bel-{J}acobi map of a moduli component of vector bundles on the cubic threefold. \newblock {\em J. Algebraic Geom.}, 10(1):37--62, 2001. \bibitem[Muk95]{MukAJM} Shigeru Mukai. \newblock Curves and symmetric spaces. {I}. \newblock {\em Amer. J. Math.}, 117(6):1627--1644, 1995. \bibitem[Nam97]{Namikawa} Yoshinori Namikawa. \newblock Smoothing {F}ano {$3$}-folds. \newblock {\em J. Algebraic Geom.}, 6(2):307--324, 1997. \bibitem[Rei72]{Reid} Miles Reid. \newblock {\em The complete intersection of two or more quadrics}. \newblock PhD thesis, Cambridge University, 1972. \bibitem[Sha78]{Shatz} Stephen~S. Shatz. \newblock On subbundles of vector bundles over {${\bf P}^{1}$}. \newblock {\em J. Pure Appl. Algebra}, 10(3):315--322, 1977/78. \bibitem[Shr06]{Shramov} K.~A. Shramov. \newblock On the rationality of nonsingular threefolds with a pencil of del {P}ezzo surfaces of degree 4. \newblock {\em Mat. Sb.}, 197(1):133--144, 2006. \bibitem[Tju75]{Tjurin} A.~N. Tjurin. \newblock The intersection of quadrics. \newblock {\em Uspehi Mat. Nauk}, 30(6(186)):51--99, 1975. \bibitem[Zhu11]{Zhu} Yi~Zhu. \newblock Homogeneous fibrations over curves, 2011. \newblock arXiv:1111.2963v2. \end{thebibliography}